# SDR FDEA201101170193

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 655616915
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT THRESHOLD PLATE FOUND WITH CRACKS AND DENTS.  THRESHOLD PLATE CRACKS REPAIRED IAW EA F-5320-142381 (FWD CARGO DOOR SILL SCUFF PLATE FASTENER HOLES MISALGINED).  REPAIR IS CLASSIFIED AS MINOR.
